# SDR ASAA2012110293234

- Difficulty date: November 2, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 26,566 hours, 8,337 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000139
- Part serial: 0023
- Condition: Smoke
- Location: Fwd Galley
- Part time: 82,789 hours, 78,627 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS THAT THE FWD GALLEY NR 2 COFFEEMAKER BEGAN SPARKING AND SMOKING.  CIRCUIT BREAKER FOR COFFEEMAKER 2 TRIPPED.  COFFEEMAKER WAS TURNED OFF. NO FURTHER PROBLEMS.  CIRCUIT BREAKER LEFT OPEN.  R & R FWD GALLEY NR 2 COFFEEMAKER.  DETERMINED CIRCUIT BREAKER COULD BE RESET IAW MM 20-60-01. OPS NORMAL IAW MM 25-32-01.
